MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V*HOME, ENGLISH
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec contacted the facility's director of nursing, who confirmed that the device had been displaying a "patient circuit disconnect" alarm.Upon investigation, the director observed that the alarm was triggered because the patient had removed their mask.After the mask was placed back on the patient, the device stopped alarming and was observed to function as expected.The device was not returned to ventec for evaluation.The investigation determined that the cause of the reported issue was user error.
 
Event or Problem Description
It was reported to ventec that the device had displayed the patient circuit disconnect alarm.There was patient involvement associated with the reported event; however, there were no reports of patient harm as a result of the reported issue.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
atul sinha
22002 26th ave se
bothell, WA 98021
8632266285
MDR Report Key25673879
Report Number3013095415-2026-00421
Device Sequence Number10406853
Product Code CBK
UDI-Device Identifier00855573007822
UDI-Public(01)00855573007822(11)260126
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV*HOME, ENGLISH
Device Catalogue NumberPRT-01445-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexMale